MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 67PFSS45
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56, when additional reportable information becomes available.
 
Event or Problem Description
It was reported, that the cuff on a 4.5mm tracheostomy tube was "faulty".And would not inflate.Therefore, it could not be used.No patient injury or clinical affects was reported.
 
Event or Problem Description
Additional information received via email.Customer reported that the fault was discovered prior to patient use and there was no patient harm.No medical intervention was required.The event was resolved by using a different tracheostomy tube that did not have the fault.Relevant history: smard, tracheostomy ventilator dependent.Date of incident (b)(6)2023 at the patient's home.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided in b.7.H.2., and h.6.The product was not returned for evaluation.One photo of the sample was added for investigation.According to what is observed in the photo, it is not possible to identify the reported condition because the photo only shows the product information.As a result, product evaluation and problem confirmation cannot be performed.No corrective actions are required since the complaint was not confirmed.If the sample is returned, the investigation will be reopened to complement the analysis of the affected device.The product's history records were reviewed and there were no non-conformances that would have resulted in the reported complaint.For all enquiries or follow-up questions related to the record, do not use (b)(6).

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17186997
Report Number3012307300-2023-06558
Device Sequence Number6248653
Product Code JOH
UDI-Device Identifier10351688518705
UDI-Public10351688518705
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number67PFSS45
Device Catalogue Number67PFSS45
Device Lot Number4216318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/14/2023
02/29/2024
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/21/2023
03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR
Patient SexUnknown
Patient Weight30 KG
Patient RaceWhite